# SDR SWAA081459

- Difficulty date: March 17, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 49,863 hours, 49,627 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND LT WING OUTBOARD T/E AFT FLAP DELAMINATED AT INBOARD END.  REPAIRED FLAP PER SRM.
